MathSciNet Relay Station
MathSciNet bibliographic data
MR1819885 (2002f:42019) 42B25 (47H60)
Phong, D. H.; Stein, E. M.; Sturm, Jacob Multilinear level set operators, oscillatory integral operators, and Newton polyhedra. Math. Ann. 319 (2001), no. 3, 573–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement